Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Ct, 2 Pk

Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Ct, 2 Pk

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Loratadine 10 mg, 120-Count:This antihistamine is currently approved for the treatment of both indoor and outdoor allergy symptomsNon-drowsy formula1 dose works for a full 24 hoursTemporarily relieves symptoms due to hay fever or other upper respiratory allergiesEquate allergy
...more >>

Ingredients

Loratadine 10Mgᅢ깗ᅡᆭAntihistamine. Inactive Ingredients: Lactose Monohydrate, Magnesium Stearate, Providone, Pregelatinized Starch.

Always refer to the actual package for the most accurate information